Real Analysis Exchange

Banach Spaces for the Schwartz Distributions

Tepper L. Gill

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper is a survey of a new family of Banach spaces \(\mathcal{B}\) that provide the same structure for the Henstock-Kurzweil (HK) integrable functions as the \(L^p\) spaces provide for the Lebesgue integrable functions. These spaces also contain the wide sense Denjoy integrable functions. They were first use to provide the foundations for the Feynman formulation of quantum mechanics. It has recently been observed that these spaces contain the test functions \(\mathcal{D}\) as a continuous dense embedding. Thus, by the Hahn-Banach theorem, \(\mathcal{D}' \subset \mathcal{B}'\). A new family that extend the space of functions of bounded mean oscillation \(BMO[\mathbb{R}^n]\), to include the HK-integrable functions are also introduced.

Article information

Source
Real Anal. Exchange, Volume 43, Number 1 (2018), 1-36.

Dates
First available in Project Euclid: 2 May 2018

Permanent link to this document
https://projecteuclid.org/euclid.rae/1525226419

Digital Object Identifier
doi:10.14321/realanalexch.43.1.0001

Mathematical Reviews number (MathSciNet)
MR3816428

Zentralblatt MATH identifier
06924870

Subjects
Primary: 46
Secondary: 47A16: Cyclic vectors, hypercyclic and chaotic operators

Keywords
Banach space Henstock-Kurzweil integral Feynman path integral Navier-Stokes Markov Processes

Citation

Gill, Tepper L. Banach Spaces for the Schwartz Distributions. Real Anal. Exchange 43 (2018), no. 1, 1--36. doi:10.14321/realanalexch.43.1.0001. https://projecteuclid.org/euclid.rae/1525226419


Export citation